# SDR AALA981056

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UPPER SURFACE OF RT HORIZ STAB TE BEAM FORWARD OF 4TH FROM OUTBOARD ELEV HINGE.  COMPLETED REPAIR BY INSTALLING DOUBLER AS PER ESO 11697 AND SRM 55-10-6.  TREATED, PRIMED AND SEALED AREA.  (M)
